Alert archive / California / Frost Advisories in 2006
Frost Advisory 2, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Apr 17, 2006, 3:28 PM PDT. It took effect at Apr 18, 2006, 12:00 AM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2006, 3:28 PM PDT (22:28 UTC)
- In effect from
- Apr 18, 2006, 12:00 AM PDT
- Expired
- Apr 18, 2006, 7:46 AM PDT
- In force
- 8 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KEKA 172228 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 328 PM PDT MON APR 17 2006 CAZ001>003-076-181130- /O.NEW.KEKA.FR.Y.0002.060418T0700Z-060418T1500Z/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 328 PM PDT MON APR 17 2006 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT TUESDAY. LEFTOVER COLD AIR FROM THE WEEKENDS UNSEASONABLY COLD AIR MASS... ALONG WITH MOSTLY CLEAR SKIES AND LIGHT WINDS WILL PRODUCE OVERNIGHT TEMPERATURES IN THE 30S. THIS WILL ALLOW AREAS OF FROST TO FORM LATE TONIGHT AND EARLY TUESDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ WILLIS
1 follow-up statement
000 WWUS76 KEKA 181446 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 746 AM PDT TUE APR 18 2006 ...FROST ADVISORY FOR NORTHWEST CALIFORNIA IS CANCELED... .TEMPERATURES HAVE RISEN TO THE EXTENT THAT THE THREAT FOR FROST DAMAGE HAS ENDED. CAZ001>003-076-181600- /O.CAN.KEKA.FR.Y.0002.000000T0000Z-060418T1500Z/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 746 AM PDT TUE APR 18 2006 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE FROST ADVISORY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Apr 17, 4:55 AM PDT, 10 hours 33 minutes earlier.
Area forecast discussion, Apr 17, 4:55 AM PDT, 10 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 455 AM PDT MON APR 17 2006 UPDATED TO ADD AVIATION SECTION .SYNOPSIS...HIGH PRESSURE WILL BUILD INTO THE REGION TODAY AND HOLD THROUGH WEDNESDAY. DRY WEATHER IS EXPECTED THROUGH WEDNESDAY. AN UPPER LEVEL TROUGH WILL APPROACH LATER THIS WEEK AND BRING A THREAT OF SHOWERS THURSDAY AND FRIDAY. && .DISCUSSION...KBHX RADAR SHOWED ISOLATED SHOWERS OVER THE WATERS AS OF 11Z. THESE SHOWERS WERE GENERALLY MOVING TOWARD THE COAST AND WEAKENING. COLD AND UNSTABLE AIR MASS WILL WARM UP AND STABILIZE LATER THIS MORNING...PUTTING AN END TO THE SHOWER ACTIVITY BY 18Z. ETA AND GFS SOLUTIONS HAVE REMAINED CONSISTENT WITH STRONG OFFSHORE FLOW DEVELOPING TONIGHT THROUGH TUE MORNING. WITH CLEARING AND DRYING CONDITIONS...THERE IS A CHANCE FOR FROST. AIR MASS WILL BE WARMING THROUGH THE NIGHT AND EXPECT FROST TO TAKE ALL NIGHT TO FORM. CONSIDERING THE DURATION OF THE FROST...WILL HOLD OFF ON THE ISSUANCE OF A FROST ADVISORY TNGT/EARLY TUE. OTHER THAN THE CONCERN FOR FROST ACROSS MENDOCINO ZONES...NICE WEATHER IS IN STORE THE NEXT COUPLE OF DAYS AS A RIDGE ALOFT BUILDS AND LIGHT OFFSHORE FLOW PERSISTS. A WEAK UPPER LEVEL SYSTEM WILL BRING SOME MID AND HIGH LAYERED CLOUDS ON TUESDAY...BUT RAIN IS NOT EXPECTED. NEXT CHANCE OF RAIN WILL PROBABLY ARRIVE NO EARLIER THAN THURSDAY. SOLUTIONS HAVE BEEN TRENDING DRIER AND MUCH WEAKER WITH THIS SPLITTING UPPER TROUGH. THUS...HAVE LOWERED RAIN CHANCES FOR THURSDAY AND FRIDAY MOST EVERYWHERE. FOR SAT AND SUN...HAVE INTRODUCED 20-30% POPS. 0Z GFS SOLUTION KEEPS AN UPPER LOW OFFSHORE THE CENTRAL CA COAST ON SAT...SUGGESTING ENOUGH INSTABILITY FOR DIURNALLY DRIVEN SHOWERS. DJB && .AVIATION...REMAINING SHOWERS OFFSHORE THIS MORNING LIKELY WILL NOT MAKE IT ONTO THE COAST AT KCEC AND KACV...AS INCREASING OFFSHORE FLOW ALONG THE IMMEDIATE COAST IS WEAKENING THEM AS THEY ENTER THE 20NM RANGE. THUS...EXPECT VFR CONDITIONS TO REMAIN THROUGH THE DAY TODAY AT REDWOOD COAST AIRPORTS. LINGERING MOISTURE AND CLEARING SKIES IN INTERIOR VALLEYS NOW RESULTING IN PATCHY LOW CLOUDS AND FOG...AND EXPECT THIS TO BE AN ISSUE IN TWO HOURS EITHER SIDE OF SUNRISE IN THE KUKI AREA. QUICK COOL DOWN W/DIURNAL WIND SHIFT COULD BRING BRIEF MVFR VIS TO KACV TONIGHT...BUT EXPECT KUKI TO REMAIN SKC AS WARMING AND DRYING PREVENTS AIRMASS FROM REACHING REQUIRED DEGREE OF SATURATION. LUTZ && .EKA...WATCHES/WARNINGS/ADVISORIES... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS PT ST GEORGE TO PT ARENA OUT 20NM THROUGH 5AM PDT TUESDAY MORNING. && VISIT US AT WWW.WEATHER.GOV/EUREKA
Nearby
Frost Advisories in California, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.